# SDR 95FDEA01588

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STA 1120, BETWEEN STR 17 TO 18 R.  REPAIRED DENT AT BS 1120 WL 204 BETWEEN STR 17 TO 18R.  ALL WORK DONE IAW FEDEX SRM 53-30-3 FIG 1.
